Logo Logo
Switch Language to German

Koiran, Pascal; Portier, Natacha; Landes, Jürgen and Yao, Penghui (2010): Adversary Lower Bounds for Nonadaptive Quantum Algorithms. In: Journal of Computer and System Sciences, Vol. 76, No. 5: 347 -355

Full text not available from 'Open Access LMU'.


We present two general methods for proving lower bounds on the query complexity of nonadaptive quantum algorithms. Both methods are based on the adversary method of Ambainis. We show that they yield optimal lower bounds for several natural problems, and we challenge the reader to determine the nonadaptive quantum query complexity of the “1-to-1 versus 2-to-1” problem and of Hidden Translation. In addition to the results presented at Wollic 2008 in the conference version of this paper, we show that the lower bound given by the second method is always at least as good (and sometimes better) as the lower bound given by the first method. We also compare these two quantum lower bounds to probabilistic lower bounds.

Actions (login required)

View Item View Item